# SDR DALA2024100409697

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 99,714 hours, 21,400 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Underserviced
- Location: All
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

SHIP 1703 -DIV- FLT DIV TO CDG DUE TO MULTIPLE LAVATORIES INOPERATIVE. CORRECTIVE ACTION: CDG MTC SERVICED LAVS. ALL WERE FUNCTIONAL. PHYSICAL CHECK OF POINT LEVEL SENSORS REVEALED UPPER PORTION OF TANK HEAVILY COVERED WITH DEBRIS. RINSE NOZZLE ROTATING HEAD MISSING. RPLCD SENSOR, LOGIC MODULE AND RINSE NOZZLE. (9994162)
